Doctor insights on:
Feelings Of Apathy And Disinterest
Is there any way to counter apathy/feelings of indifference from antidepressants? would an addition of another medicine help?
Not Necessarily: More information would be needed to give a definitive answer. However, apathy can arise for many diffferent reasons, some of which may be personality disorders. There would be some concern about possible depression. It would also be important to make sure that your overall physical health is good. ...Read more
I feel like apathy.i feel no love for anyone,no emotions,esp lost the feeling of loving girls.Can daily exercise balance my emotions n make me normal.
Anhedonia.Sudden loss of motivation to schoolwork (normally works hard).Lethargy.Turbulent feelings(on and off since10/2013) 10/2014-04/2015.Numb05/15?
Quite possible: Hyperthyroidism commonly causes rapid swings in emotional state so anxiety and feeling like you are going crazy may be due to your overactive thyroid. The big question is have you started treatment and for how long. Medical therapy with methimazole should bring down your high thyroid hormone levels in 3-4 weeks and your anxiety should resolve if you take your medication consistently. ...Read moreSee 1 more doctor answer
Some people that suffers from clinical depression experience feelings of tiredness and feel the need to sleep much more than usual. a. How and why is feeling of tiredness and lethargy connected to depression? b. Is it better to fight off the feeling of ti
Plenty of rest.: An allergic reaction is a strain on the body. The body is reacting to a substance it regards as foreign and there are many things that happen. These are stressors that use energy in the body, so the best thing, once the reaction is treated, is to get plenty of rest. If you are tsill lethargic, it might be wise to see your doctor to be sure there is no underlying problem, etc.. ...Read moreSee 1 more doctor answer
I am experiencing lethargy, feeling anxious and I can't do anything w my days. Bloodwork shows my triglycerides are high (174) and b12 is really high as well. Could this indicate anything?
Not sure how high: your B12 might be. Your triglycerides are a little high but not worrisomely so. High B12 levels are sometimes associated with liver problems such as hepatitis or cirrhosis and occasionally leukemia; these are diagnosed primarily with other tests. Depression and anxiety would be highest on my list of diagnoses to explain your symptoms. There is effective treatment...work closely with your doctors ...Read more